# SDR AALA202409110305

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 65,942 hours, 27,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE ESCAPE PATH LIGHT ON SEAT 18C IS DETACHED FROM THE SEAT BRACKET. REATTACHED BRACKET FOR EMERGENCY LIGHT MARKER LIGHT. OPERTIONAL CHECKS GOOD. PER AMM 25-42-02.
